Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Experiencing burning scalp, itching. Taking fish oil, vitamin D, magnesium, baby aspirin, and glucosamine/chondroitin supplements. Should I be seeing an allergist?

For the past month, I have been experiencing burning scalp about once or twice a day, along with itching on my neck and back and sometimes my arms, along with chills. I do not know what is triggering these symptoms. If it gets really bad, I take a half-dose of a children's allergy liquid medication. The first time it occurred, I had just finished my workout at Curves. Now, stress seems to trigger the symptoms. I have not experienced hair loss. I am 67 years old and in good health. I take fish oil, vitamin D, magnesium, baby aspirin, and glucosamine/chondroitin supplements. I take 50mg of a thyroid replacement script and Evista for bone density. I have normal blood pressure. Should I be seeing an allergist, or I could start with my primary care doctor. I wish I knew what brought this on of late. Thank you for your attention and reply.
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
your medicines taking for other problems as for knee problems
i think you can get allergy test to find out to which drug groups you are allergic to
and plan and recalculate the drugs you are taking
after the tests you can change the grop of medicines to safe group of edicines you are not allergic to
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor